MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA UNCUFFED NEO FLEXTEND PLUS V-NECK TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA UNCUFFED NEO FLEXTEND PLUS V-NECK TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 60NFP40
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a split in the flange of the tracheostomy in use.The event did occur in the patient's home.The parent noticed the tear in the flange.There was no patient harm because the parent changed the tracheostomy tube once the tear was noticed and informed the child's nurse.Other relevant history, including pre-existing conditions: the patient uses ventilation due to congenital central hypoventilation syndrome.
 
Additional Manufacturer Narrative
D4.Primary udi number: the primary di# has been used as the lot/serial information is unknown.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3: the device was received for evaluation.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.Visual and functional tests were performed, which found a partial cut/tear on one of the eyelets on the flange.The deformation of the area appeared to be clean.The probable cause was unknown.

Brand Name
BIVONA UNCUFFED NEO FLEXTEND PLUS V-NECK TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21596138
Report Number3012307300-2025-02806
Device Sequence Number8266204
Product Code JOH
UDI-Device Identifier15021312014747
UDI-Public(01)15021312014747
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number60NFP40
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VENTILATION AND CO2 MONITOR
Patient Age3 YR
Patient SexUnknown